# SDR CA151214018

- Difficulty date: September 30, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,858 hours
- Engine: Pwa PT642A
- System (JASC): 3200 · Landing Gear System
- Part: Clutch
- Part number: 115811020653
- Condition: Slipped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LIFTOFF THE PF CALLED FOR "GEAR UP". THE GEAR WOULD RETRACT ONLY HALFWAY AND STAY THERE WITH THE MOTOR RUNNING CONTINUOUSLY. SO WE SELECTED THE GEAR BACK TO THE DOWN AND LOCKED POSITION AND TRIED TO RECYCLE THE GEAR. AFTER A SECOND ATTEMPT, IT DID NOT RETRACT PROPERLY. WE SELECTED GEAR DOWN AGAIN AND DISCONTINUED THE FLIGHT AND RETURNED TO THE AIRPORT. LANDED WITHOUT INCIDENT.  WORK PERFORMED BY MAINTENANCE OCT 1, 2014 GEAR RETRACTED WITHOUT PROBLEM 6 TIMES ON JACKS. CHECKED DRIVE LINES TO MAIN GEAR. SLACKENED DRIVE CHAINS TO NOSE LANDING GEAR AND CHECKED ALL SPROCKETS FOR FREE TURNING. REPLACED MOST FORWARD NLG SPROCKET PN 50-820070-2. RETENSIONED CHAINS IAW BEECHCRAFT 200 MM, 32-30-00-201  THEN AGAIN ON NOV 3, 2014 PILOT REPORTED GEAR WOULD NOT RETRACT: MAINTENANCE ACTION: "CHECKED CHAIN RUNS. NO DEFECTS FOUND. REPLACED GEAR BOX/CLUTCH PN 115-811020-653, WITH OVERHAULED UNIT . GEAR BOX/CLUTCH REPLACED AND GEAR RIGGED IAW BEECHCRAFT 200 MM, 32-30-00-201. DURING THE RIGGING PROCESS THE GEAR WAS SWUNG OVER 15 TIMES WITH NO FAULT."  GEARBOX/CLUTCH ASSEMBLY WAS DUE FOR OVERHAUL AT 72 MONTH.  NO REPORT SINCE OF ANY MALFUNCTIONS.
